Previous |  Up |  Next

Article

Title: Uniformity of congruences in coherent varieties (English)
Author: Chajda, Ivan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 125
Issue: 3
Year: 2000
Pages: 269-273
Summary lang: English
.
Category: math
.
Summary: An algebra $a$ is uniform if for each $\theta\in\Con a$, every two classes of $\theta$ have the same cardinality. It was shown by W. Taylor that coherent varieties need not be uniform (and vice versa). We show that every coherent variety having transferable congruences is uniform. (English)
Keyword: uniformity
Keyword: regularity
Keyword: permutability
Keyword: coherence
Keyword: transferable congruences
Keyword: Mal'cev condition
MSC: 08A30
MSC: 08B05
idZBL: Zbl 0967.08001
idMR: MR1790120
.
Date available: 2009-09-24T21:43:27Z
Last updated: 2015-09-15
Stable URL: http://hdl.handle.net/10338.dmlcz/126134
.
Reference: [1] Chаjdа I.: Transferable principal congruences and regular algebras.Math. Slovaca З4 (1984), 97-102. MR 0735940
Reference: [2] Chаjdа I.: Coherence, regularity and permutability of congruences.Algebra Universalis 17 (1983), 170-173. MR 0726270, 10.1007/BF01194526
Reference: [3] Chаjdа I.: Examples of local uniformity of congruences.Acta Sci. Math. (Szeged) 52 (1988), 81-84. MR 0957790
Reference: [4] Chаjdа I: Weak coherence of congruences.Czechoslovak Math. J. 41 (1991), 149-154. MR 1087635
Reference: [5] Geiger D.: Coherent algebras.Notices Amer. Math. Soc. 21 (1974), 74T-A130.
Reference: [6] Krаuss P. H., Clаrk D. M.: Global subdirect products.Mem. Amer. Math. Soc. 210 (1979). MR 0512475
Reference: [7] McKenzie R.: Narrowness implies uniformity.Algebra Universalis 15 (1982), 67-85. Zbl 0505.08004, MR 0663953, 10.1007/BF02483709
Reference: [8] Tаylor W.: Uniformity of congruences.Algebra Universalis 4 (1974), 342-360. MR 0376483, 10.1007/BF02485747
Reference: [9] Thurston H. A.: Derived operations and congruences.Proc. London Math. Soc. 8 (1958), 127-134. Zbl 0078.01901, MR 0091924
Reference: [10] Werner H.: A Maľcev condition on admissible relations.Algebra Universalis 3 (1973), 263. MR 0330009, 10.1007/BF02945126
.

Files

Files Size Format View
MathBohem_125-2000-3_2.pdf 1.261Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo